Please use this identifier to cite or link to this item: https://hdl.handle.net/10356/101014
Full metadata record
DC FieldValueLanguage
dc.contributor.authorAdams, David H.en
dc.date.accessioned2013-12-16T08:28:05Zen
dc.date.accessioned2019-12-06T20:32:01Z-
dc.date.available2013-12-16T08:28:05Zen
dc.date.available2019-12-06T20:32:01Z-
dc.date.copyright1997en
dc.date.issued1997en
dc.identifier.citationAdams, D. H. (1997). A Doubled Discretization of Abelian Chern-Simons Theory. Physical Review Letters, 78(22), 4155-4158.en
dc.identifier.urihttps://hdl.handle.net/10356/101014-
dc.description.abstractA new discretization of a doubled, i.e., BF, version of the pure Abelian Chern-Simons theory is presented. It reproduces the continuum expressions for the topological quantities of interest in the theory, namely, the partition function and correlation function of Wilson loops. Similarities with free spinor field theory are discussed, which are of interest in connection with lattice fermion doubling.en
dc.format.extent4 p.en
dc.language.isoenen
dc.relation.ispartofseriesPhysical review lettersen
dc.rights© 1997 The American Physical Society. This paper was published in Physical Review Letters and is made available as an electronic reprint (preprint) with permission of The American Physical Society. The paper can be found at the following official DOI: http://dx.doi.org/10.1103/PhysRevLett.78.4155.  One print or electronic copy may be made for personal use only. Systematic or multiple reproduction, distribution to multiple locations via electronic or other means, duplication of any material in this paper for a fee or for commercial purposes, or modification of the content of the paper is prohibited and is subject to penalties under law.en
dc.subjectPhysical and Mathematical Sciencesen
dc.titleA doubled discretization of Abelian Chern-Simons theoryen
dc.typeJournal Articleen
dc.contributor.schoolSchool of Physical and Mathematical Sciencesen
dc.identifier.doi10.1103/PhysRevLett.78.4155en
dc.description.versionPublished versionen
item.grantfulltextopen-
item.fulltextWith Fulltext-
Appears in Collections:SPMS Journal Articles
Files in This Item:
File Description SizeFormat 
A Doubled Discretization of Abelian Chern-Simons Theory.pdf166.92 kBAdobe PDFThumbnail
View/Open

SCOPUSTM   
Citations 10

19
Updated on Dec 28, 2021

PublonsTM
Citations 10

22
Updated on Mar 6, 2021

Page view(s) 50

418
Updated on Aug 16, 2022

Download(s) 20

219
Updated on Aug 16, 2022

Google ScholarTM

Check

Altmetric


Plumx

Items in DR-NTU are protected by copyright, with all rights reserved, unless otherwise indicated.